# SDR MWEA020720

- Difficulty date: November 27, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 50,249 hours, 33,180 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 39146331
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT DOOR HAS CORROSION AT LOWER CORNER OF SEAL RETAINER.  REMOVED AND REPLACED SEAL RETAINER.
